Works matching DE "ALTERNATIVE algebras"
Results: 88
The coordinate ring of an n-dimensional sphere and some examples of differentially simple algebras.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 4, p. 277, doi. 10.1007/s10469-013-9242-9
- By:
- Publication type:
- Article
Associative identities of octonions.
- Published in:
- Algebra & Logic, 2011, v. 49, n. 6, p. 561, doi. 10.1007/s10469-011-9118-9
- By:
- Publication type:
- Article
Differentiably simple alternative algebras.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 5, p. 456, doi. 10.1007/s10469-010-9109-2
- By:
- Publication type:
- Article
The right-normed basis for a free lie superalgebra and Lyndon-Shirshov words.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 4, p. 261, doi. 10.1007/s10469-006-0024-5
- By:
- Publication type:
- Article
THE DUAL STRUCTURE OF CROSSED PRODUCT ${C}^{\ast } $-ALGEBRAS WITH FINITE GROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 88, n. 2, p. 243, doi. 10.1017/S0004972712001049
- By:
- Publication type:
- Article
Universal Strict General Actors and Actors in Categories of Interest.
- Published in:
- Applied Categorical Structures, 2010, v. 18, n. 1, p. 85, doi. 10.1007/s10485-008-9166-z
- By:
- Publication type:
- Article
Just infinite alternative algebras.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 5/6, p. 805, doi. 10.1134/S0001434615110097
- By:
- Publication type:
- Article
On the commutator nilpotency step of strictly (−1, 1)-algebras.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 5/6, p. 756, doi. 10.1134/S000143461305012X
- By:
- Publication type:
- Article
Structure of finitely generated commutative alternative algebras and special Moufang loops.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 3/4, p. 396, doi. 10.1007/s11006-006-0152-1
- By:
- Publication type:
- Article
The coradical of a Jordan (alternative) coalgebra and the quasiregular radical of its dual algebra.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 3/4, p. 485, doi. 10.1007/s11006-006-0166-8
- By:
- Publication type:
- Article
On a Result of Telyakovskii and Multiple Hilbert Transforms with Polynomial Phases.
- Published in:
- Mathematical Notes, 2003, v. 74, n. 1/2, p. 232, doi. 10.1023/A:1025008308955
- By:
- Publication type:
- Article
Speciality of Metabelian Mal'tsev Algebras.
- Published in:
- Mathematical Notes, 2003, v. 74, n. 1/2, p. 245, doi. 10.1023/A:1025060325794
- By:
- Publication type:
- Article
On Linear Representations of Analytic Moufang Loops.
- Published in:
- Mathematical Notes, 2003, v. 73, n. 3/4, p. 424, doi. 10.1023/A:1023230431356
- By:
- Publication type:
- Article
Algebraic Frames and Duality.
- Published in:
- Journal of Mathematical Extension, 2021, v. 15, n. 3, p. 1
- By:
- Publication type:
- Article
NON-ASSOCIATIVE VERSIONS OF HILBERT'S BASIS THEOREM.
- Published in:
- Colloquium Mathematicum, 2024, v. 175, n. 1, p. 135, doi. 10.4064/cm9419-9-2024
- By:
- Publication type:
- Article
ON THE FULL CENTRALISER OF ERDŐS B-FREE SHIFTS.
- Published in:
- Colloquium Mathematicum, 2024, v. 175, n. 1, p. 121, doi. 10.4064/cm9428-9-2024
- By:
- Publication type:
- Article
ON THE COMMUTATIVITY OF UNBOUNDED UNCLOSED SYMMETRIC OPERATORS.
- Published in:
- Colloquium Mathematicum, 2024, v. 175, n. 1, p. 107, doi. 10.4064/cm9325-7-2024
- By:
- Publication type:
- Article
CHARACTERIZATIONS OF GENERALIZED JOHN DOMAINS VIA HOMOLOGICAL BOUNDED TURNING.
- Published in:
- Colloquium Mathematicum, 2024, v. 175, n. 1, p. 87, doi. 10.4064/cm9084-7-2024
- By:
- Publication type:
- Article
A GENERALIZED VERSION OF HOLMSTEDT'S FORMULA FOR THE K-FUNCTIONAL.
- Published in:
- Colloquium Mathematicum, 2024, v. 175, n. 1, p. 77, doi. 10.4064/cm9388-7-2024
- By:
- Publication type:
- Article
SCHUR-SERGEEV DUALITY FOR ARIKI-KOIKE ALGEBRAS.
- Published in:
- Colloquium Mathematicum, 2024, v. 175, n. 1, p. 47, doi. 10.4064/cm9307-7-2024
- By:
- Publication type:
- Article
Multiplicative δ-derivation in alternative algebras.
- Published in:
- Asian-European Journal of Mathematics, 2018, v. 11, n. 4, p. N.PAG, doi. 10.1142/S1793557118500511
- By:
- Publication type:
- Article
Maps preserving Jordan triple product on the self-adjoint elements of -algebras.
- Published in:
- Asian-European Journal of Mathematics, 2017, v. 10, n. 2, p. -1, doi. 10.1142/S179355711750022X
- By:
- Publication type:
- Article
SYMBOLIC IMPLEMENTATION OF ALTERNATING AUTOMATA.
- Published in:
- International Journal of Foundations of Computer Science, 2007, v. 18, n. 4, p. 727, doi. 10.1142/S0129054107004942
- By:
- Publication type:
- Article
Auslander-Reiten translations in monomorphism categories.
- Published in:
- Forum Mathematicum, 2014, v. 26, n. 3, p. 863, doi. 10.1515/forum-2011-0003
- By:
- Publication type:
- Article
Bloch-Kato pro- p groups and locally powerful groups.
- Published in:
- Forum Mathematicum, 2014, v. 26, n. 3, p. 793, doi. 10.1515/forum-2011-0069
- By:
- Publication type:
- Article
Group valued null sequences and metrizable non-Mackey groups.
- Published in:
- Forum Mathematicum, 2014, v. 26, n. 3, p. 723, doi. 10.1515/forum-2011-0099
- By:
- Publication type:
- Article
Unitals over composition algebras.
- Published in:
- Forum Mathematicum, 2014, v. 26, n. 3, p. 931, doi. 10.1515/forum-2011-0139
- By:
- Publication type:
- Article
Malcev-Poisson-Jordan algebras.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 9, p. -1, doi. 10.1142/S0219498816501590
- By:
- Publication type:
- Article
ON THE CLASSIFICATION OF CENTRALLY FINITE ALTERNATIVE DIVISION RINGS SATISFYING ALGEBRAIC CLOSURE CONDITIONS.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 5, p. -1, doi. 10.1142/S0219498812500880
- By:
- Publication type:
- Article
LEFT QUOTIENT RINGS OF ALTERNATIVE RINGS.
- Published in:
- Journal of Algebra & Its Applications, 2007, v. 6, n. 1, p. 71, doi. 10.1142/S0219498807002089
- By:
- Publication type:
- Article
LEIBNIZ SUPERALGEBRAS AND CENTRAL EXTENSIONS.
- Published in:
- Journal of Algebra & Its Applications, 2006, v. 5, n. 6, p. 765, doi. 10.1142/S0219498806001983
- By:
- Publication type:
- Article
FREE MALCEV SUPERALGEBRA ON ONE ODD GENERATOR.
- Published in:
- Journal of Algebra & Its Applications, 2003, v. 2, n. 4, p. 451, doi. 10.1142/S021949880300060X
- By:
- Publication type:
- Article
Functional Identities and Lie Superhomomorphisms on Prime Superalgebras.
- Published in:
- Communications in Algebra, 2009, v. 37, n. 12, p. 4193, doi. 10.1080/00927870902828892
- By:
- Publication type:
- Article
Absolute Valued Strongly Power-Associative Triple Systems.
- Published in:
- Communications in Algebra, 2007, v. 35, n. 8, p. 2472, doi. 10.1080/00927870701326189
- By:
- Publication type:
- Article
THE UNIVERSAL MULTIPLICATIVE ENVELOPE OF THE FREE MALCEV SUPERALGEBRA ON ONE ODD GENERATOR.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 4, p. 1319, doi. 10.1080/00927870500454570
- By:
- Publication type:
- Article
Multiplicative-Semiprimeness of Nondegenerate Jordan Algebras#.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 10, p. 3995, doi. 10.1081/AGB-200028227
- By:
- Publication type:
- Article
Derivation Algebra Der(H) and Central Extensions of Lie Superalgebras.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 10, p. 4117, doi. 10.1081/AGB-200029706
- By:
- Publication type:
- Article
A Nonzero Element of Degree 7 in the Center of the Free Alternative Algebra.
- Published in:
- Communications in Algebra, 2003, v. 31, n. 3, p. 1279, doi. 10.1081/AGB-120017767
- By:
- Publication type:
- Article
K BEST SOLUTIONS TO COMBINATORIAL OPTIMIZATION PROBLEMS.
- Published in:
- Annals of Operations Research, 1985, v. 4, n. 1-4, p. 123, doi. 10.1007/BF02022039
- By:
- Publication type:
- Article
THE WEDDERBURN B-DECOMPOSITION FOR ALTERNATIVE BARIC ALGEBRAS.
- Published in:
- Mitteilungen der Mathematischen Gesellschaft in Hamburg, 2017, n. 37, p. 13
- By:
- Publication type:
- Article
Baer involutions and polarities in Moufang planes of characteristic two.
- Published in:
- Advances in Geometry, 2013, v. 13, n. 3, p. 533, doi. 10.1515/advgeom-2012-0016
- By:
- Publication type:
- Article
ALTERNATIVES AND TRUTHMAKERS IN CONDITIONAL SEMANTICS.
- Published in:
- Journal of Philosophy, 2018, v. 115, n. 10, p. 513
- By:
- Publication type:
- Article
ALTERNATIVE ANALYSIS OF FINITE-TIME PROBABILITY DISTRIBUTIONS OF RENEWAL THEORY.
- Published in:
- Probability in the Engineering & Informational Sciences, 2014, v. 28, n. 2, p. 183, doi. 10.1017/S0269964813000417
- By:
- Publication type:
- Article
Rarity, pseudodiagnosticity and Bayesian reasoning.
- Published in:
- Thinking & Reasoning, 2008, v. 14, n. 3, p. 209, doi. 10.1080/13546780801934549
- By:
- Publication type:
- Article
p-cycles, S<sub>2</sub>-sets and Curves with Many Points.
- Published in:
- Revista de Ciencias, 2017, v. 21, n. 1, p. 53
- By:
- Publication type:
- Article
ALMOST ALTERNATING KNOTS PRODUCING AN ALTERNATING KNOT.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2010, v. 19, n. 4, p. 503, doi. 10.1142/S0218216510007942
- By:
- Publication type:
- Article
Noetherian Banach Jordan pairs.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2001, v. 130, n. 1, p. 25, doi. 10.1017/S0305004100004709
- By:
- Publication type:
- Article
Cohomology of Lie superalgebras m|n and 2|2n.
- Published in:
- Proceedings of the London Mathematical Society, 2007, v. 94, n. 1, p. 91, doi. 10.1112/plms/pdl005
- By:
- Publication type:
- Article
Local Finiteness of Algebras.
- Published in:
- Journal of Mathematical Sciences, 2017, v. 221, n. 3, p. 326, doi. 10.1007/s10958-017-3230-x
- By:
- Publication type:
- Article
Universal Enveloping Commutative Rota-Baxter Algebras of Pre- and Post-Commutative Algebras.
- Published in:
- Axioms (2075-1680), 2017, v. 6, n. 4, p. 33, doi. 10.3390/axioms6040033
- By:
- Publication type:
- Article